Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 14, 2012, 4:21 PM EDT for Columbia County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2012, 4:21 PM EDT (20:21 UTC)
- Expired
- Jun 14, 2012, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
County Columbia County, FL
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1863 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
535
WWUS82 KJAX 142021
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT THU JUN 14 2012
FLZ020>022-030-142100-
COLUMBIA-HAMILTON-SUWANNEE-UNION-
421 PM EDT THU JUN 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
COLUMBIA...SOUTHEASTERN HAMILTON...EASTERN SUWANNEE AND WESTERN UNION
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 500 PM EDT...
AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST
OF WHITE SPRINGS TO 5 MILES EAST OF COLUMBIA...MOVING NORTH AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WATERTOWN...
LAKE CITY...FIVE POINTS...COLUMBIA...WINFIELD...WHITE SPRINGS...
WELLBORN AND SUWANNEE VALLEY THROUGH 500 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3044 8260 3026 8255 3007 8251 3004 8272
3024 8283 3038 8284
TIME...MOT...LOC 2021Z 159DEG 4KT 3039 8271 3006 8261
$$
ENYEDIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 14, 2:15 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 14, 2:15 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT THU JUN 14 2012
.SHORT TERM /TONIGHT THROUGH FRIDAY/...
SHOWERS AND TSTMS ARE FIRING UP ALONG AND TO THE SOUTH OF A COLD
FRONTAL BOUNDARY STRETCHING FROM EXTREME SOUTHERN GA INTO NORTHEAST
FLORIDA. WILL USE NUMEROUS TSTMS GENERALLY SW OF JAX...WITH SCATTERED
POPS INTO SE GA THROUGH EARLY THIS EVENING. GIVEN STORM TRENDS AND
SLOW MOVEMENT...WILL INCLUDE HEAVY RAIN/GUSTY WINDS/SMALL HAIL
WORDING FOR THE HEAVIER ACTIVITY THROUGH EARLY THIS EVENING.
ANTICIPATE THE ACTIVITY WILL DIMINISH SOME INTO THE OVERNIGHT AS
HEATING IS LOST AND THE BOUNDARY CONTINUES TO PUSH TO THE SOUTH.
CONVECTION WILL BE LESSER IN COVERAGE FRIDAY AFTN AS THE BOUNDARY
PUSHES INTO CENTRAL FLORIDA. WILL USE ISOLATED TO LOW END SCATTERED
POPS FRIDAY AFTN MAINLY SOUTH OF GNV. EXPECT BREEZY/LOCALLY WINDY
NORTHEAST WINDS TO DEVELOP IN THE WAKE OF THE FRONT FRIDAY...WITH
TEMPERATURES COOLING TO SLIGHTLY BELOW NORMAL...ESPECIALLY FAR NE
FL AND SE GA.
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
DRIER AND COOLER CONDITIONS EXPECTED AS PERSISTENT ONSHORE FLOW
DEVELOPS WITH SFC HIGH PRESSURE NNE OF THE AREA AND TROUGHING TO OUR
SOUTH AND WEST. A LOW CHANCE OF COASTAL SHOWERS DURING THE LATE
NIGHT AND EARLY MORNING HOURS WILL TRANSLATE INLAND DURING THE DAY
WITH MOSTLY SILENT 10% POPS ADVERTISED...ALTHO AN INCREASED CHANCE
OF AN ISOLD AFTN/EVENING STORM WILL EXIST NEAR THE I-75 CORRIDOR BY
TUE AFTN. SKIES WILL BE MOSTLY CLEAR TO PARTLY CLOUDY.
HIGH TEMPS WILL BE IN THE LOW 80S NEAR THE COAST TO UPPER
80S/NEAR 90 TOWARD THE SUWANNEE RIVER VALLEY AND OVER INLAND SE GA.
LOWS WILL RANGE FROM THE LOW 60S INLAND WHERE DRIER AIR WILL
RESIDE...TO THE LOW 70S ALONG THE ATLANTIC COAST.
A TIGHT PRESSURE GRADIENT SAT MAY BRING LAKE WIND ADVISORY CONDITIONS
TO THE COAST AND ST JOHNS RIVER BASIN FOR SUSTAINED NEAR 20-25 MPH
WITH GUSTS NEAR 30 MPH. THE GRADIENT WILL RELAX INTO SUN AND MON
WITH BREEZY CONDITIONS EXPECTED WITH SPEEDS 15-20 MPH.
&&
.AVIATION...BEST CHANCES OF AFTERNOON AND EVENING THUNDERSTORM
ACTIVITY WILL BE AT GNV DUE TO PROXIMITY OF THE LINGERING FRONTAL
BOUNDARY TO THE TERMINAL. HAVE PREVAILING MVFR THERE...WITH TEMPO
MVFR DUE TO BKN CIGS AT VQQ...JAX AND CRG WHERE A SHOWER MAY NEAR
OVER THE NEXT SEVERAL HOURS...BUT THE CHANCE OF THUNDER WILL BE VERY
LOW. OVERNIGHT ONSHORE FLOW AROUND 5-10 KTS WILL KEEP SIGNIFICANT
FOG AT BAY BUT LOW MVFR CIGS MAY IMPACT A FEW SITES LATE TONIGHT.
FRI LOW PRECIP CHANCES BUT BREEZY ONSHORE FLOW EXPECTED ONCE AGAIN.
&&
.MARINE...
FRONTAL BOUNDARY WILL CONTINUE TO SLIDE SOUTH...EXITING TO THE SOUTH
FRIDAY. NE WINDS WILL CONTINUE TO INCREASE...TO SCEC OFFSHORE LATER
TONIGHT...WITH SCA CONDITIONS FRIDAY THROUGH THE WEEKEND. EXPECT
SCEC CONDITIONS NEARSHORE FRIDAY THROUGH THE WEEKEND. WITH WINDS
BECOMING NE AND INCREASING. WINDS/SEAS WILL SUBSIDE FOR THE FIRST
HALF OF NEXT WEEK.
RIP CURRENTS: MODERATE RISK THROUGH FRIDAY. POTENTIAL FOR HIGH RISK
THIS WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 66 88 63 87 / 30 10 10 0
SSI 73 83 71 83 / 10 10 10 10
JAX 67 85 66 85 / 30 10 10 10
SGJ 73 84 73 84 / 30 20 20 20
GNV 68 88 65 87 / 60 20 20 10
OCF 69 89 68 89 / 60 20 20 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 11 AM FRIDAY TO 11 PM EDT SATURDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
ALLEN/ENYEDI/CHASEHazardous weather outlook, Jun 14, 4:22 AM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 422 AM EDT THU JUN 14 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-151000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 422 AM EDT THU JUN 14 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...LOCALLY HEAVY RAINFALL POSSIBLE OVER THE I-75 CORRIDOR AND SUWANNEE VALLEY THIS AFTERNOON... ...MODERATE RISK OF RIP CURRENTS THIS AFTERNOON... A SLOW MOVING COLD FRONT WILL DRIFT SOUTH ACROSS NORTHEAST FLORIDA TODAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP...MORE NUMEROUS OVER MARION...ALACHUA...GILCHRIST...AND SUWANNEE COUNTIES. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN THESE AREAS THIS AFTERNOON. THERE WILL BE A MODERATE RISK OF RIP CURRENTS THIS AFTERNOON AT EAST COAST BEACHES AS ONSHORE WINDS AND SEAS BEGIN TO INCREASE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A BREEZY AND SLIGHTLY COOLER WEATHER PATTERN WILL BE OVER THE AREA THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ISOLATED COASTAL SHOWERS WILL BE POSSIBLE DUE TO A STRONG ONSHORE FLOW. AN ELEVATED RISK OF RIP CURRENTS WILL EXIST AT EAST COAST BEACHES ALONG WITH HAZARDOUS BOATING CONDITIONS THROUGH THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ
In the hours before
Special weather statement, Jun 14, 3:27 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
327 PM EDT THU JUN 14 2012
FLZ021-022-035-036-142030-
ALACHUA-COLUMBIA-GILCHRIST-SUWANNEE-
327 PM EDT THU JUN 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...SOUTHWESTERN COLUMBIA...NORTHEASTERN GILCHRIST AND
SOUTHEASTERN SUWANNEE COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 430 PM EDT...
AT 327 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES EAST OF
MCALPIN TO HILDRETH TO 7 MILES SOUTH OF FORT WHITE...MOVING EAST AT
10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
OBRIEN...MCALPIN...BRANFORD...HILDRETH...ICHETUCKNEE SPRINGS STATE
PARK...FORT WHITE...HIGH SPRINGS AND COLUMBIA THROUGH 430 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3018 8296 3020 8277 3006 8262 2976 8256
2975 8277 2987 8289 2988 8288 2990 8292
2995 8293 2996 8296 3000 8298
TIME...MOT...LOC 1927Z 252DEG 9KT 3016 8284 2994 8282
2983 8273
ENYEDISpecial weather statement, Jun 14, 3:32 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 PM EDT THU JUN 14 2012
FLZ036-142000-
ALACHUA-
332 PM EDT THU JUN 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
ALACHUA COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
400 PM EDT...
AT 332 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF
ARCHER TO 6 MILES NORTHEAST OF ARCHER TO 8 MILES SOUTHEAST OF
ARCHER...MOVING NORTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND ARCHER THROUGH 400 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2975 8264 2977 8250 2968 8237 2949 8237
2948 8250
TIME...MOT...LOC 1932Z 233DEG 6KT 2975 8256 2961 8247
2949 8240
ENYEDISpecial weather statement, Jun 14, 3:35 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
335 PM EDT THU JUN 14 2012
FLZ040-142000-
MARION-
335 PM EDT THU JUN 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
MARION COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
400 PM EDT...
AT 335 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST
OF ROMEO TO 5 MILES SOUTHEAST OF RAINBOW LAKES ESTATES TO 5 MILES
SOUTHEAST OF DUNNELLON...MOVING EAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RAINBOW LAKES
ESTATES...DUNNELLON AND ROMEO THROUGH 400 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2900 8237 2901 8241 2901 8242 2904 8246
2909 8249 2913 8254 2921 8254 2922 8241
2931 8241 2931 8231 2896 8217 2895 8231
TIME...MOT...LOC 1935Z 280DEG 17KT 2923 8246 2910 8235
2900 8235
ENYEDISpecial weather statement, Jun 14, 3:55 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
355 PM EDT THU JUN 14 2012
FLZ022-036-142030-
ALACHUA-COLUMBIA-
355 PM EDT THU JUN 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ALACHUA
AND SOUTHERN COLUMBIA COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 430 PM EDT...
AT 355 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST
OF HIGH SPRINGS TO ALACHUA TO 8 MILES SOUTHWEST OF GAINESVILLE...
MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND HIGH SPRINGS...ALACHUA...OLENO STATE PARK...GAINESVILLE
AND LA CROSSE THROUGH 430 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2995 8254 2986 8239 2959 8229 2956 8247
2990 8270
TIME...MOT...LOC 1955Z 250DEG 9KT 2988 8266 2978 8247
2959 8241
ENYEDISpecial weather statement, Jun 14, 4:08 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 408 PM EDT THU JUN 14 2012 FLZ031-036-142045- ALACHUA-BRADFORD- 408 PM EDT THU JUN 14 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN BRADFORD AND NORTHERN ALACHUA COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT... AT 409 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF WALDO TO 7 MILES SOUTH OF LA CROSSE...MOVING NORTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LA CROSSE AND WALDO THROUGH 445 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2984 8209 2969 8221 2972 8246 2990 8247 TIME...MOT...LOC 2009Z 236DEG 11KT 2972 8221 2975 8242 ENYEDI
Special weather statement, Jun 14, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT THU JUN 14 2012
FLZ020>022-030-142100-
COLUMBIA-HAMILTON-SUWANNEE-UNION-
421 PM EDT THU JUN 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
COLUMBIA...SOUTHEASTERN HAMILTON...EASTERN SUWANNEE AND WESTERN UNION
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 500 PM EDT...
AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST
OF WHITE SPRINGS TO 5 MILES EAST OF COLUMBIA...MOVING NORTH AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WATERTOWN...
LAKE CITY...FIVE POINTS...COLUMBIA...WINFIELD...WHITE SPRINGS...
WELLBORN AND SUWANNEE VALLEY THROUGH 500 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3044 8260 3026 8255 3007 8251 3004 8272
3024 8283 3038 8284
TIME...MOT...LOC 2021Z 159DEG 4KT 3039 8271 3006 8261
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:03 PM EDT | Special Weather Statement | JAX | Putnam | 27 min |
| Jun 13, 8:28 PM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Jun 13, 8:37 PM EDT | Special Weather Statement | JAX | Marion | 23 min |
| Jun 13, 10:04 PM EDT | Special Weather Statement | JAX | Baker | 26 min |
| Jun 13, 11:27 PM EDT | Special Weather Statement | JAX | Baker | 33 min |
| Jun 13, 11:52 PM EDT | Special Weather Statement | JAX | Bradford | 28 min |
| Jun 14, 12:22 AM EDT | Special Weather Statement | JAX | Bradford | 23 min |
| Jun 14, 12:31 AM EDT | Special Weather Statement | JAX | Columbia | 29 min |
| Jun 14, 2:17 AM EDT | Special Weather Statement | JAX | Suwannee | 28 min |
| Jun 14, 3:55 AM EDT | Small Craft Advisory | JAX | 66 hr | |
| Jun 14, 12:46 PM EDT | Special Weather Statement | JAX | Hamilton | 44 min |
| Jun 14, 1:15 PM EDT | Special Weather Statement | JAX | Marion | 60 min |
| Jun 14, 1:34 PM EDT | Special Weather Statement | JAX | Columbia, Hamilton, Suwannee | 56 min |
| Jun 14, 1:57 PM EDT | Areal Flood Advisory | JAX | Hamilton, Suwannee | 2 hr |
| Jun 14, 2:39 PM EDT | Special Weather Statement | JAX | Suwannee | 51 min |
| Jun 14, 2:43 PM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Jun 14, 2:52 PM EDT | Areal Flood Advisory | JAX | Suwannee | 3 hr |
| Jun 14, 2:59 PM EDT | Special Weather Statement | JAX | Gilchrist | 46 min |
| Jun 14, 3:14 PM EDT | Special Weather Statement | JAX | Levy | 31 min |
| Jun 14, 3:27 PM EDT | Special Weather Statement | JAX | Gilchrist | 63 min |
| Jun 14, 3:32 PM EDT | Areal Flood Advisory | JAX | Alachua, Columbia, Gilchrist, Suwannee | 3 hr |
| Jun 14, 3:32 PM EDT | Special Weather Statement | JAX | Alachua | 28 min |
| Jun 14, 3:35 PM EDT | Special Weather Statement | JAX | Marion | 25 min |
| Jun 14, 3:55 PM EDT | Special Weather Statement | JAX | Alachua | 35 min |
| Jun 14, 4:08 PM EDT | Special Weather Statement | JAX | Alachua | 37 min |
| Jun 14, 4:13 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Columbia | 3 hr |
| Jun 14, 4:21 PM EDT | Areal Flood Advisory | JAX | Columbia, Hamilton, Suwannee | 114 min |
| Jun 13, 10:59 PM EDT | Special Weather Statement | JAX | Clinch | 31 min |
| Jun 13, 11:31 PM EDT | Special Weather Statement | JAX | Clinch | 29 min |
| Jun 14, 4:34 PM EDT | Special Weather Statement | JAX | Clinch | 26 min |
| Jun 14, 4:39 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols | 2 hr |
| Jun 14, 4:54 PM EDT | Special Weather Statement | JAX | Clinch | 36 min |
| Jun 14, 5:28 PM EDT | Special Weather Statement | JAX | Clinch | 32 min |
| Jun 14, 5:45 PM EDT | Special Weather Statement | JAX | Atkinson | 30 min |
| Jun 14, 5:56 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols | 2 hr |
| Jun 14, 6:28 PM EDT | Special Weather Statement | JAX | Jeff Davis | 47 min |
| Jun 14, 6:34 PM EDT | Special Weather Statement | JAX | Jeff Davis | 41 min |
| Jun 14, 7:09 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Coffee, Jeff Davis | 51 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.